# SDR FDEA201607092334

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 58,430 hours, 11,806 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS1611217
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOTICED A SLOW  LEAK IN HYD QTY NR 3 RESERVOIR ,WITH A LEVEL 1  "HYD 3 ELEV OFF" ALERT.  CONFIGERED AND GEAR DOWN EARLY THE GTY CONTINUED TO DECREASE WITH  EVENTUALLY GOING TO 0GALLIONS QTY AND LEVEL 2 "HYD  3 FAIL" ALERT. ALSO NR 1 HYD SYSTEM LEFT EDP APPEARS DISCOLORED AND AMBER AND THE RIGHTEDP DID  NOT CHANGE FROM ARM TO ON.   FOUND BLOWN O-RING ON AFT PUMP PRESSURE ACTUATED SWITCH ON TOP ON FILTER MANIFOLD. ALSO FOUND DPI  EXTENDED FOR UPPER RIGHT FILTER.   REMOVED AND REPLACED HYD PUMP LOW PRESSURE SWITCH IAW AMM 29-12-34-2-2.   LEAK  AND OPS CHECK. AMM 29-12-34-2-2 AND 29-11-20-5
